Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Solstice621

Solodyn -- After 2 Months

Hi i'm new. I have always had light acne but got some on my nose. Dermatalogist put me on solodyn, tazorac gel, and duac.

I can say for sure this dermatalogist was an idiot.

2 months after I started, I have the worst acne I have ever had (I never have gotten it on my cheeks before, and now I have tons), it didn't help my nose at all, and everytime I take a shower I have to wipe dry skin off of my face, regardless of the moisterizer I use.

I am so upset its not even funny. Not only did this routine not help, I am at the worst point of acne I have ever been at.

Any help?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×